| Catalog Number |
50-1060 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
02/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device was not returned to the manufacturing facility for evaluation.Therefore the investigation for this report is limited.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.Two other devices were used in this same event and were also reported to leak, only one actual sample was returned.See mdr number 1118880-2017-00013 for the sample evaluation.There is no evidence that this event was related to a device defect or malfunction.The reported issue could not be confirmed without the complaint sample.The exact cause of the reported event cannot be definitively determined based on the available information.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.Actual device not returned.
Event or Problem Description
The user facility reported valve leakage during a procedure.Follow up communication with the user facility confirmed the following information: a backflow of blood was reported coming out of the valve from the side port after it is flushed out; blood loss was less than 250cc; the procedure was completed and the outcome was reported as good; there was no patient injury or medical intervention required, patient is stable; and two other devices were used in this same event and were also reported to leak, see mdr numbers 1118880-2017-00013 and 1118880-2017-00014.